MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW STD HUMERAL INSERT D42 H00

FH INDUSTRIE ARROW; ARROW STD HUMERAL INSERT D42 H00
Model Number 265147
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Dr.(b)(6) needed to revise a shoulder previously performed by dr (b)(6).The first intervention took place on (b)(6) 2013.Pt had shoulder discomfort and initial x-rays showed a possible loosening of humeral insert.Once surgery was performed, it was determined that the morse taper peg of the humeral insert became detached from the insert itself and remained in the humeral stem, and the humeral insert was very loose.The stem, humeral insert, glenosphere and 1 screw were all swapped out.

Brand Name
ARROW
Common Device Name
ARROW STD HUMERAL INSERT D42 H00
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
MDR Report Key8836447
Report Number3003898228-2019-00005
Device Sequence Number2742408
Product Code KWS
UDI-Device Identifier03661489651472
UDI-Public03661489651472
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112193
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Replace,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2018
Device Model Number265147
Device Lot NumberD00728
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;